# SDR SWAA2022101116001

- Difficulty date: September 21, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK SUPPORT ANGLE LOC BS 663 LH SIDE AT CENTER WING BOX 2022-510772 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23.;[02] REPLACED SUPPORT ANGLE LOC BS 663 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #111A1000 REV B .SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED SUPPORT ANGLE LOC BS 663 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #111A1000 REV B .SEE INDIVIDUAL SIGN OFFS BELOW .ITEM RII
